Metrics

From
On the k -Lucas Numbers and Lucas Polynomials by Ali Boussayoud, Mohamed Kerada and Nesrine Harrouche Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125 doi:10.12691/tjant-5-4-1
Views
11087
Html 10178
Abstract 909
08 June 2017 (publication date) through 21 July 2024 *
14.17 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5363
PDF1571
Epub1531
XML1416
PPT0
Figures406
Tables439
Export: 4691
RIS1382
BibTex1788
Endnote1521
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
6
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com